Document Detail


Erythema Annulare Centrifugum in a Patient with Crohn Disease.
MedLine Citation:
PMID:  23149203     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Background:Erythema annulare centrifugum (EAC) represents a hypersensitivity reaction to a variety of conditions, many of which have been reported in the literature.Methods and Results:We report on a 38-year-old woman with a 5-year history of recurrent polycylic, arcuate, scaly, erythematous patches with central clearing on her thighs and trunk. Clinical examination and biopsy were both consistent with a diagnosis of EAC. Two years after the initial presentation, she was diagnosed with mild Crohn disease.Conclusions:The prolonged nature of EAC in our patient and our inability to identify known associations of malignancies, including medications, connective tissue disorders, systemic disorders, and infections, led us to postulate that her EAC was related to her Crohn disease. A thorough review of the literature failed to detect any previous reports linking Crohn disease and EAC.
Authors:
Michael Samycia; Thomas G Salopek
Related Documents :
23422243 - Revisiting the notion of type 1 diabetes being a t-cell-mediated autoimmune disease.
22041373 - Iliopsoas hematoma in gaucher's disease.
6582273 - Epidemiology of rheumatoid arthritis in developed countries.
Publication Detail:
Type:  JOURNAL ARTICLE    
Journal Detail:
Title:  Journal of cutaneous medicine and surgery     Volume:  16     ISSN:  1203-4754     ISO Abbreviation:  J Cutan Med Surg     Publication Date:  2012 Dec 
Date Detail:
Created Date:  2012-11-14     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9614685     Medline TA:  J Cutan Med Surg     Country:  -    
Other Details:
Languages:  ENG     Pagination:  442-444     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Isotretinoin for the treatment of granulomatous rosacea: case report and review of the literature.
Next Document:  Verrucous carcinoma due to arsenic ingestion in a psoriasis patient.